# SDR P5CA9500533

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INTERCOSTAL AT S30R BETWEEN BS 500 AND 520.  MANUFACTURED NEW INTERCOSTAL PER BOEING SRM 53-10-21, INSTALLED PER 51-30-02.
